# SDR ASAA2021122937200

- Difficulty date: December 29, 2021
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 56,780 hours, 19,511 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN CRACKED AT STA 138 17 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED L/H HORIZONTAL LOWER SKIN CRACK @ STA 138 17 INCHES FWD OF REAR SPAR & STA 147 23 INCHES FWD OF REAR SPAR IAW B737-800 SRM 55-10-01-2R-11 REPAIRS WERE COMBINED INTO A SINGLE REPAIR IAW B737-800 SR, 55-10-01-2R-11 REPAIR 11 VIEW F SEE AAR MIG5 1019910 3300-0003 SUPPLEMENTAL INSPECTION REQUIRED AT 56,000 THRESHOLD EVERY 9,000 FLIGHT CYCLES IAW B737-800 SRM 55-10-01-2R-11 TABLE 204 SEE AAR MIG 5 OK2*91940 1019910 3300-0003.
